# SDR SWIA201439021

- Difficulty date: August 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 17,423 hours, 11,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE AFT EMERGENCY LIGHT PODS ARE FLICKERING ON AND OFF.  R & R BATTERY CHARGER AND PERFORMED OPS CHECK.  OPS CHECKED SATISFACTORY.
